Volume 2,No.1, June 2011

Title Continuation of a parameterized impulsive differential equation to an internal nonlocal Cauchy problem
Author A. M. A. El-Sayed, I. Ameen view

Title Cluster-Cluster Potentials for the Beryllium Isotopes
Author M. A. Abdel-Khalek view

Title The Cranked Nilsson Model and the Structure of the Even-Even Deformed Nuclei in the sd-Shell
Author Kh. A. Kharroub, M. O. Shaker, A. M. Farag, S. B. Doma view

Title Perturbation Treatment for a Rectangular Membrane Subject to a Restorative Force
Author S. B. Doma, I. H. El-Sirafy and A. H. El-Sharif view

Title A New Three Dimensional Bivalent Hypercube Description, Analysis, and Prospects for Research
Author Jeremy Horne view

About Alexandria Journal of Mathematics


Alexandria Journal of Mathematics (AJM) is a refereed Journal devoted to the publication of original research papers and review articles in all areas of Pure and Applied Mathematics, Computer Science, Mathematical Statistics. and Engineering Mathematics. AJM is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. AJM is a journal reporting research on the mathematical science structures that describe fundamental processes of theories, computational and numerical methods for exploring these structures. The journal publishes 3 issues annually and accepts papers through peer review by professional colleagues in the relevant fields. Manuscripts in all areas of Mathematical Sciences will be considered.

Satisfied with the journals?

Sign up now and submit your paper now

Submit Paper